# SDR WX0A2021081673810

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 47,927 hours, 30,829 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) F/CTL FLAPS LOCKED ALIGNMENT FAULT.   TROUBLESHOT IAW TSM 27-51-00-810-818-A. RERIGGED SYSTEM. BOLTS ON TORQUE TUBE REPLACED. A/C OK FOR SERVICE
